Erratum: Long time existence and singular perturbaton results for quasilinear hyperbolic equations with small parameter and dissipation term—III

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)367-368
Number of pages2
JournalNonlinear Analysis, Theory, Methods and Applications
Volume27
Issue number3
DOIs
Publication statusPublished - 1996

Cite this

@article{849c142802fe401a8682f1a5da17a0d0,
title = "Erratum: Long time existence and singular perturbaton results for quasilinear hyperbolic equations with small parameter and dissipation term—III",
author = "Albert Milani",
year = "1996",
doi = "10.1016/0362-546X",
language = "English",
volume = "27",
pages = "367--368",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "3",

}

TY - JOUR

T1 - Erratum: Long time existence and singular perturbaton results for quasilinear hyperbolic equations with small parameter and dissipation term—III

AU - Milani, Albert

PY - 1996

Y1 - 1996

U2 - 10.1016/0362-546X

DO - 10.1016/0362-546X

M3 - Article

VL - 27

SP - 367

EP - 368

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 3

ER -